Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2014 (2014), Article ID 926589, 7 pages
http://dx.doi.org/10.1155/2014/926589
Research Article

Cardy-Verlinde Formula and Its Self-Gravitational Corrections for Regular Black Holes

Department of Mathematics, University of the Punjab, Quaid-e-Azam Campus, Lahore 54590, Pakistan

Received 28 March 2014; Accepted 3 May 2014; Published 21 May 2014

Academic Editor: Ming Liu

Copyright © 2014 M. Sharif and Rabia Saleem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

M. Sharif and Rabia Saleem, “Cardy-Verlinde Formula and Its Self-Gravitational Corrections for Regular Black Holes,” Advances in High Energy Physics, vol. 2014, Article ID 926589, 7 pages, 2014. doi:10.1155/2014/926589